Asymptotic chow stability of toric Del Pezzo surfaces

King Leung Lee, Zhiyuan Li, Jacob Sturm, Xiaowei Wang

Research output: Contribution to journalArticlepeer-review

Abstract

In this note, we study the effective Chow polystability of toric Del Pezzo surfaces appearing in the moduli space of Kähler-Einstein Fano varieties constructed in [19].

Original languageEnglish (US)
Pages (from-to)1759-1787
Number of pages29
JournalMathematical Research Letters
Volume26
Issue number6
DOIs
StatePublished - 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotic chow stability of toric Del Pezzo surfaces'. Together they form a unique fingerprint.

Cite this